Scientific article
OA Policy
English

Linear spaces and involutive duality functors

ContributorsFrolicher, Alfred
Publication date2002
Citation (ISO format)
FROLICHER, Alfred. Linear spaces and involutive duality functors. In: Cahiers de topologie et géométrie différentielle catégoriques, 2002, vol. 43, n° 1, p. 35–48.
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
  • PID : unige:12348
Journal ISSN1245-530X
558views
136downloads

Technical informations

Creation28/10/2010 13:26:00
First validation28/10/2010 13:26:00
Update time14/03/2023 17:08:26
Status update14/03/2023 17:08:26
Last indexation29/10/2024 18:21:07
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack